Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Generalized Bernoulli numbers and $ m$-regular primes

Authors: Fred H. Hao and Charles J. Parry
Journal: Math. Comp. 43 (1984), 273-288
MSC: Primary 11R29; Secondary 11R20, 11Y40
MathSciNet review: 744938
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A prime p is defined to be m-regular if p does not divide the class number of a certain abelian number field. Several different characterizations are given for a prime to be m-regular, including a description in terms of the generalized Bernoulli numbers. A summary is given of two computations which determine the m-regularity or m-irregularity of primes p for certain values of m and p.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11R29, 11R20, 11Y40

Retrieve articles in all journals with MSC: 11R29, 11R20, 11Y40

Additional Information

Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society